# SDR FDEA200901230312

- Difficulty date: January 23, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005241GG
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 211 GG IS DAMAGED.  FABBED REPLACEMENT PANEL PER FEDEX DWG SRZ 25-005, REV "G".
